American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F45) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Edward Crane. Intrinsic circle domains. Conform. Geom. Dyn. 18 (2014) 65-84.
Abstract, references, and article information   
View Article: PDF

[2] Kimiyo N. Yamamoto and Masahiko Taniguchi. Cross ratio coordinates for the deformation spaces of a marked M\"obius group. Conform. Geom. Dyn. 17 (2013) 145-154.
Abstract, references, and article information   
View Article: PDF

[3] Dimitrios Betsakos. Hyperbolic geometric versions of Schwarz's lemma. Conform. Geom. Dyn. 17 (2013) 119-132.
Abstract, references, and article information   
View Article: PDF

[4] Riku Klén. Local convexity properties of balls in Apollonian and Seittenranta's metrics. Conform. Geom. Dyn. 17 (2013) 133-144.
Abstract, references, and article information   
View Article: PDF

[5] Juan Souto and Matthew Stover. A Cantor set with hyperbolic complement. Conform. Geom. Dyn. 17 (2013) 58-67.
Abstract, references, and article information   
View Article: PDF

[6] Ian Short. Conformal automorphisms of countably connected regions. Conform. Geom. Dyn. 17 (2013) 1-5.
Abstract, references, and article information   
View Article: PDF

[7] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[8] Loïc Dubois and Hans Henrik Rugh. A uniform contraction principle for bounded Apollonian embeddings. Conform. Geom. Dyn. 15 (2011) 64-71. MR 2833473.
Abstract, references, and article information   
View Article: PDF

[9] Petra Bonfert-Taylor and Edward C. Taylor. Quasiconformally homogeneous planar domains. Conform. Geom. Dyn. 12 (2008) 188-198. MR 2461511.
Abstract, references, and article information   
View Article: PDF

[10] David A. Herron, William Ma and David Minda. Möbius invariant metrics bilipschitz equivalent to the hyperbolic metric. Conform. Geom. Dyn. 12 (2008) 67-96. MR 2410919.
Abstract, references, and article information   
View Article: PDF

[11] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. II. Conform. Geom. Dyn. 10 (2006) 326-354. MR 2268483.
Abstract, references, and article information   
View Article: PDF

[12] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. I. Conform. Geom. Dyn. 10 (2006) 63-99. MR 2218641.
Abstract, references, and article information   
View Article: PDF

[13] Zoltán M. Balogh and Stephen M. Buckley. Sphericalization and flattening. Conform. Geom. Dyn. 9 (2005) 76-101. MR 2179368.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1